# SDR DHL9771256D

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 2810 · Fuel Storage
- Part: Vent Tube
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RIGHT WING FUEL TANK VENT TUBE IS WORN AT 601 AND 629.  BURNISHED TUBE, INSTALLED REPAIR PER AVITAS ENGINEERING ORDER 97PMS I145RO-2 B.
